X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1678) 1678
Book / eBook (47) 47
Conference Proceeding (43) 43
Book Chapter (25) 25
Dissertation (8) 8
Web Resource (6) 6
Publication (5) 5
Paper (3) 3
Government Document (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (784) 784
integral representation (646) 646
mathematics, applied (456) 456
integral representations (375) 375
integral-representation (183) 183
integrals (158) 158
mathematical analysis (148) 148
representations (139) 139
mathematics, general (119) 119
analysis (113) 113
integral-representations (107) 107
statistics & probability (84) 84
physics, mathematical (83) 83
polynomials (70) 70
mathematical models (67) 67
physics (64) 64
algebra (63) 63
applied mathematics (63) 63
mathematical functions (61) 61
operators (58) 58
physics, multidisciplinary (49) 49
mathematical integrals (46) 46
boundary value problems (43) 43
mathematical theorems (43) 43
approximation (41) 41
mechanics (41) 41
differential equations (40) 40
formulas (40) 40
optics (40) 40
applications of mathematics (39) 39
theorems (39) 39
gamma function (38) 38
functionals (37) 37
studies (36) 36
hypergeometric functions (35) 35
research (34) 34
integral equations (33) 33
numerical analysis (33) 33
orthogonal polynomials (33) 33
riemann zeta function (33) 33
functional analysis (32) 32
inequalities (32) 32
partial differential equations (32) 32
series (32) 32
contour integral representation (31) 31
scattering (31) 31
mathematical physics (29) 29
number theory (29) 29
potential theory (28) 28
stochastic integral representation (28) 28
systems (28) 28
complete monotonicity (27) 27
algorithms (26) 26
binomial coefficients (26) 26
electromagnetic diffraction (26) 26
multidisciplinary sciences (26) 26
relaxation (26) 26
remainder term for analytic functions (26) 26
computer science, interdisciplinary applications (25) 25
probability theory and stochastic processes (25) 25
theoretical, mathematical and computational physics (25) 25
transforms (25) 25
geometry (24) 24
mathematics, interdisciplinary applications (24) 24
representation (24) 24
asymptotic expansions (23) 23
bounds (23) 23
computer science (23) 23
generating function (23) 23
physics, particles & fields (23) 23
analytic functions (22) 22
computational mathematics (22) 22
convergence (22) 22
diffraction (22) 22
equations (22) 22
fundamental solution (22) 22
integers (22) 22
asymptotics (21) 21
derivatives (21) 21
engineering, electrical & electronic (21) 21
image field (21) 21
mathematics - classical analysis and odes (21) 21
random variables (21) 21
spaces (21) 21
diffusion (20) 20
equation (20) 20
generating functions (20) 20
theorem (20) 20
mathematics - probability (19) 19
modelling and simulation (19) 19
probability (19) 19
representations, integral (19) 19
uniqueness (19) 19
coefficients (18) 18
combinatorics (18) 18
computation (18) 18
field (18) 18
functions (18) 18
gamma-convergence (18) 18
identities (18) 18
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (22) 22
Gerstein Science - Stacks (14) 14
Online Resources - Online (6) 6
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Mathematical Sciences - Missing (1) 1
Mathematical Sciences - Searching (1) 1
Physics - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1750) 1750
French (30) 30
Chinese (26) 26
Japanese (22) 22
Russian (9) 9
German (8) 8
Korean (6) 6
Spanish (2) 2
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2012, Mathematical surveys and monographs, ISBN 9780821889817, Volume 183, vii, 317
Book
Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, 01/1994, Volume 11, Issue 1, pp. 91 - 133
Given a function u:Ω⊆_ℝ →ℝ, we introduce a notion of total variation of u depending on a possibly discontinuous Finsler metric. We prove some integral... 
BV functions | semicontinuity | relaxation theory | MATHEMATICS, APPLIED | BV FUNCTIONS | INTEGRAL-REPRESENTATION | PERTURBATIONS | RELAXATION THEORY | SEMICONTINUITY
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 2, pp. 1370 - 1375
In this paper, we show how under the continuum hypothesis one can obtain an integral representation for elements of the topological dual of the space of... 
Bounded variation | Dual space | Integral representation | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 10/2016, Volume 284, Issue 1-2, pp. 575 - 593
We introduce a division formula on a possibly singular projective subvariety X of complex projective space , which, e.g., provides explicit representations of... 
MATHEMATICS | MEMBERSHIP | INTEGRAL-REPRESENTATION | Matematik | Mathematics
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2019, Volume 472, Issue 1, pp. 1189 - 1219
In this article, a characterization of the class of Herglotz–Nevanlinna functions in several variables is given in terms of an integral representation. The... 
Integral representations | Several complex variables | Herglotz–Nevanlinna functions | MATHEMATICS | MATHEMATICS, APPLIED | Herglotz-Nevanlinna functions
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2020, Volume 369, p. 124806
In this paper, we consider the Gauss quadrature formulae corresponding to some modifications of each of the four Chebyshev weights, considered by Gautschi and... 
Chebyshev weight functions | error bound | Gauss quadrature formulae | remainder term for analytic functions | contour integral representation | MATHEMATICS, APPLIED | REMAINDER TERM
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2016, Volume 260, Issue 2, pp. 923 - 936
In this article, motivated by the classic Hadamard factorization theorem about an entire function of finite order in the complex plane, we firstly prove that a... 
Positive part | Modified Poisson kernel | Integral representation | MATHEMATICS
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 01/2017, Volume 127, Issue 1, pp. 20 - 36
We show that small ball estimates together with Hölder continuity assumption allow to obtain new representation results in models with long memory. In order to... 
Generalized Lebesgue–Stieltjes integral | Small ball estimate | Integral representation | Fractional Brownian motion | Quasi-helix | RESPECT | INEQUALITIES | Generalized Lebesgue-Stieltjes integral | STATISTICS & PROBABILITY | INTEGRAL-REPRESENTATION | RANDOM-VARIABLES
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 07/2018, Volume 336, pp. 54 - 62
In the paper, by induction and recursively, the author proves that the generating function of multivariate logarithmic polynomials and its reciprocal are a... 
Multivariate logarithmic polynomial | Completely monotonic function | Bernstein function | Generating function | Integral representation | Lévy-Khintchine representation | MATHEMATICS, APPLIED | Levy-Khintchine representation
Journal Article
Optics Express, ISSN 1094-4087, 2006, Volume 14, Issue 23, pp. 11277 - 11291
We present a fast calculation of the electromagnetic field near the focus of an objective with a high numerical aperture ( NA). Instead of direct integration,... 
IMAGE FIELD | WAVES | OPTICAL SYSTEMS | ELECTROMAGNETIC DIFFRACTION | INTEGRAL-REPRESENTATION | OPTICS | FRESNEL-NUMBER
Journal Article
Russian Mathematics, ISSN 1066-369X, 05/2018, Volume 62, Issue 5, pp. 34 - 43
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.3103/S1066369X18050067 We obtain... 
Entire function | Integral representation | Plana formula
Journal Article
ELECTRONIC COMMUNICATIONS IN PROBABILITY, ISSN 1083-589X, 2019, Volume 24
We solve optimal stopping problems for an oscillating Brownian motion, i.e. a diffusion with positive piecewise constant volatility changing at the point x =... 
STATISTICS & PROBABILITY | integral representation of excessive functions | excessive function
Journal Article
Journal of Siberian Federal University - Mathematics and Physics, ISSN 1997-1397, 2018, Volume 11, Issue 3, pp. 364 - 369
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2020, Volume 268, Issue 2, pp. 738 - 783
We consider a class of parabolic equations with critical electromagnetic potentials, for which we obtain a classification of local asymptotics, unique... 
Parabolic equations | Singular electromagnetic potentials | Unique continuation | Integral representation | DIFFERENTIAL EQUATIONS | MATHEMATICS | CARLEMAN INEQUALITIES | DECAY | THEOREM | BEHAVIOR | SCHRODINGER
Journal Article
Journal of Algebra, ISSN 0021-8693, 07/2019, Volume 530, pp. 368 - 401
Let Dn=〈σ,τ:σn=τ2=1,τστ−1=σ−1〉 be the dihedral group of order 2n where n≥2. Let 1→R→F→εDn→1 be the free presentation of Dn where F=〈s1,s2〉 is the free group of... 
Free presentation | Rationality problem | Integral representation | Algebraic torus | Relation module | MATHEMATICS
Journal Article
Applicable Analysis and Discrete Mathematics, ISSN 1452-8630, 10/2019, Volume 13, Issue 2, pp. 518 - 541
Journal Article
Journal of Elasticity, ISSN 0374-3535, 10/2018, Volume 133, Issue 1, pp. 1 - 35
In this paper we apply both the procedure of dimension reduction and the incorporation of structured deformations to a three-dimensional continuum in the form... 
Dimension reduction | Relaxation | 49J45 | 74Kxx | 74A60 | Structured deformations | Integral representation of functionals | 74G65 | Classical Mechanics | Automotive Engineering | Physics | Explicit formulas | MECHANICS | ENGINEERING, MULTIDISCIPLINARY | MATERIALS SCIENCE, MULTIDISCIPLINARY | VECTOR | Interfacial energy | Reduction | Deformation
Journal Article
Journal of Algebra, ISSN 0021-8693, 07/2014, Volume 410, pp. 421 - 459
In the present article we show that the Zp[ζpf−1]-order Zp[ζpf−1]SL2(pf) can be recognized among those orders whose reduction modulo p is isomorphic to... 
Integral representations | Orders | Derived equivalences | MATHEMATICS | QUIVER
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.